# SDR DLM11961124

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: N, Y
- Precautionary procedure: E, F, C, D

## Discrepancy

NR 1 ENGINE FAILED DURING T/O RUN.  LOUD BANG FROM LEFT SIDE OF A/C HEARD, T/O ABORTED AT 50 KNOTS.  A/C REPORTED SMOKE AND FIRE.  BLEW NR 1 FIRE BOTTLE AND SHUT DOWN ENGINE.  NO EVIDENCE OF FIRE FOUND DURING INSPECTION.  CHANGED ENGINE, METAL FOUND IN BLEED VALVE.
